Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks on continuous transformations


Authors: V. L. Klee and W. R. Utz
Journal: Proc. Amer. Math. Soc. 5 (1954), 182-184
MSC: Primary 56.0X
MathSciNet review: 0060814
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0060814-9
Article copyright: © Copyright 1954 American Mathematical Society